Facebook Pixel

Morning after pill and blood in my urine

By November 22, 2011 - 7:43am
Rate This

I had sex 3 days ago and the condom slipped off. I decided to take next choice and the following day I woke up with mild abdominal cramps. As the day went on, it became painful to urinate and I noticed small amounts of blood in my urine. Is this normal?

P.S- I scheduled an appt with my doctor.

Add a Comment1 Comments

Dear ConcernedOne,

Side effects of the morning after pill include: When used as directed, nausea, stomach pain, headache, dizziness, breast tenderness, or menstrual changes (such as spotting or bleeding prior to a period) may occur. Your next period could be heavier or lighter, or earlier or later. If your period is more than a week late, you should get a pregnancy test and follow up with your healthcare provider.

Blood in your urine could be indicative of a urinary tract infection.

Please keep us posted,


November 22, 2011 - 8:06am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!